×

zbMATH — the first resource for mathematics

Found 4 Documents (Results 1–3)

Bourgain, Jean (ed.) et al., Mathematical aspects of nonlinear dispersive equations. Lectures of the CMI/IAS workshop on mathematical aspects of nonlinear PDEs, Princeton, NJ, USA, 2004. Princeton, NJ: Princeton University Press (ISBN 978-0-691-12955-6/pbk; 978-0-691-12860-3/hbk). Annals of Mathematics Studies 163, 21-42 (2007).
MSC:  35Q55 37K60
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Year of Publication
Classification